Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ridacne

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i was just wondering if anyone else had experienced a great frequency of blood noses whilst on accutane. ive had a bloody nose almost everyday for the past week/week and a half...i was just wondering if this was normal.
  2. bloody noses eeeeeeeeeeeveryday. bought myself a humidifier thinking it would help...really didnt. i also am always tired and sleepy by around 5 or 6 oclock. it sucks but it is totally worth these mild side effects !!!
  3. no crustiness or swollen eyes..just really red dry eyes. everything thinks ive been smoking weed
  4. your doctor is trying to build tolerance for your liver to be able to take a higher dosage of accutane. this is totally normal for a doctor to do. your doctor also does this to make sure that you dont experience any bad side effects on a lower dose because otherwise a higher dosage may cause permanent complications.
  5. my doctor told me to refrain from performing any hard physical activity where i run the risk of injury. accutane weakens the bones and reduces muscle mass. at least thats what my dermatologist told me. i am an avid lifter and was upset when my doctor told me this. my muscle mass has in fact reduced but this could be because i havent lifted in months
  6. is it bad to drink and take accutane? i remember once when my doctor called me and told my that my liver enzymes were too high because i was drinking. i hadnt touched a drop of alcohol though so i was suprised at what she was telling me. also, what are the effects if you do drink while taking accutane?
  7. this is a fathom of your imagination. you are not loosing your memory and if you are you are simply trying to blame accutane for it. i have experienced a mild form of ADD though, not a big deal. i dont think that memory loss is caused by accutane. anyhow try some ginkgo biloba
  8. i was on doxy for about a year...had some good results for the first few months, but after the 6th month my face got really bad. it has adverse affects on the liver. ive seen in some cases that it has had good effects but a friend of mine is currently on doxy (4th month) and is still breaking out. i switched over to accutane and i am having great results, my acne is gone and all that is left is redness...NO MORE ACNE THOUGH!!!!
  9. no i havent had any major break outs...they are reallly small pimples that go away in a day. i think i may be experiencing this because i started taking multivitamin supplements last week. stupid move thanks for the help
  10. hey im new here too!!! 1. yeah you need to use an extrastrength conditioner, your scalp gets really dry which therefore causes your hair to be very dry (im assuming your a girl). you will have tangled hair when you brush it if you dont use conditioner. any conditioner works fine...actually its better if you use shampoo and a separate conditioner, try to avoid using those mixed shampoo/conditioner solutions....they are terrible. as for your other questions i have no idea...
  11. hey all.... ive been taking accutane for about 4 months and i am really happy with my results thus far. i had some prettyyy bad acne and now my acne is a lot better but within the last week i have begun to notice that i have some small pimples coming in on random spots on my face...nothing too big. and the redness hasnt subsided. i was wondering if anyone else had this problem this far into the regiment and i was wondering how long the redness takes to go away... thanks!
×